# SDR DALA2025041602973

- Difficulty date: April 11, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0908840) BAFFLE HAS CORROSION BS 500J-500K RBL 25 WL 155. REMOVED AND INSTALLED NEW BAFFLE AND CLIPS OF FCB BS500J-500K RBL25, WL155 PER B737-900 SRM 51-40-02-OG AND DRAWING #143A7505.
